# SDR ABXA030317

- Difficulty date: July 21, 2003
- Submitted: August 1, 2003
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- Aircraft time: 58,033 hours, 54,528 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228187
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN SKIN JUST AFT OF CANTED FRAME 1197 BELOW LG 13 L. REPAIRED AREA IAW DC-9 SRM 53-01.
